MAUDE Adverse Event Report: ROCHE DIAGNOSTICS K ELECTRODE; ELECTRODE, ION SPECIFIC, POTASSIUM

ROCHE DIAGNOSTICS K ELECTRODE; ELECTRODE, ION SPECIFIC, POTASSIUM
Catalog Number 10825441001
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2023
Type of Reportable Event Malfunction
Event or Problem Description
The was an allegation of a questionable ise indirect gen 2 potassium result from the cobas 8000 cobas ise module.Another customer site had issues with questionable potassium results for one patient.The result from a siemens analyzer was 4.0 mmol/l.An aliquot of the sample was tested on one of the cobas 8000 cobas ise modules at that customer's site and the results were 4.0 mmol/l and 6.4 mmol/l.The customer then tested the sample on all four cobas modules and the results were between 6.4 - 6.5 mmol/l with a data flag.The sample was then tested at this laboratory on the cobas 8000 cobas ise module and the result was 5.0 mmol/l.The result from this analyzer was not reported outside of the laboratory.The result from a siemens analyzer of 4.0 mmol/l was believed correct.
 
Additional Manufacturer Narrative
The analyzer serial number was not provided.The investigation is ongoing.
 
Additional Manufacturer Narrative
Based on the data provided, a clear root cause could not be identified.With the limited amount of information, the investigation was unable to rule out possible causes.

Brand Name
K ELECTRODE
Common Device Name
ELECTRODE, ION SPECIFIC, POTASSIUM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key17977441
Report Number1823260-2023-03381
Device Sequence Number19700597
Product Code CEM
UDI-Device Identifier08430215011539
UDI-Public08430215011539
Combination Product (Y/N)Y
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number10825441001
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/10/2023
Supplement Date Received by Manufacturer01/23/2024
Initial Report FDA Received Date10/20/2023
Supplement Report FDA Received Date01/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age69 YR
Patient SexFemale